# SDR I5PA2021040975701

- Difficulty date: April 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 61,612 hours, 33,039 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551004
- Part serial: 069816533T
- Condition: Inoperative
- Location: Rt Boost Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REFER TO LOGPAGE 42406 ITEM 1. RIGHT FORWARD FUEL BOOST PUMP INOP. FOUND AND REPAIRED BROKEN WIRE AT P33 PANEL IAW SWPM 20-30-12. FOUND INSTALLED BOOST PUMP REF LOGPAGE 42423 BAD FROM STOCK. RE-INSTALLED REMOVED FUEL BOOST PUMP IAW AMM 28-22-03. OPS CHECK NORMAL.
